Oxyhives ReviewOxyhives Resources

Can long term ibuprofen use cause hives and facial swelling?

1309906984 76 Can long term ibuprofen use cause hives and facial swelling?

I have taken ibuprofen for years, although i do not take as much as i used to. the last couple of months i have developed hives at night. i thought maybe i was having an allergic reaction to something but i haven't done anything different. or i thought it could be stress related. this is almost a nightly thing. Benadryl or some kinds of allergy medicine usually helps with the itching. however i have now developed facial swelling of the eyes up lips and last night it was so bad that my entire face swelled up that i don't even look like me. I did take iburpfen yesterday about an hour or so before the symptoms started. could i all the sudden be allergic to this, and even though i might not take it on a regular basis could it be causing my nightly hives as well?

Only way to tell stop the use for a few days see if it clears up,

Why do you take so much anyway ? If your in pain, I'd suggest going to the doctors

Can long term ibuprofen use cause hives and facial swelling?

Recommended Reading